Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Structure of semiprime P.I. rings


Author: Joe W. Fisher
Journal: Proc. Amer. Math. Soc. 39 (1973), 465-467
MSC: Primary 16A12
MathSciNet review: 0320049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we make an investigation into the structure of semiprime polynomial identity rings which is culminated by showing that each such ring $ R$ has a unique maximal left quotient ring $ Q$ such that (1) $ Q$ is von Neumann regular with unity and (2) every regular element in $ R$ is invertible in $ Q$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A12

Retrieve articles in all journals with MSC: 16A12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320049-0
Keywords: Semiprime P.I. ring, singular ideal, regular element, von Neumann regular maximal quotient ring
Article copyright: © Copyright 1973 American Mathematical Society